I am a female with a full head of hair and I have noticed running my hands though my hair a lot seems to be coming out.
Hair loss is an infrequent side effect of Effexor, occurring in less than 1 % of people who take the medicine. If you are taking Effexor and hair loss becomes a problem, talk with your doc/pharmacist. Depending on how severe the problem is, there are things that he or she may be able to do. If the hair loss is bothersome to you, your doctor may recommend adjusting the Effexor dosage or trying another medicine for your condition.
Take care, be well, please.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2010 • 1 answer
Posted 2 Jul 2011 • 1 answer
Posted 28 Sep 2011 • 1 answer
Posted 19 May 2015 • 1 answer
I recently started taking Humira for psoriasis. I've noticed some hair loss. I was "shedding" a bit?
Posted 5 Oct 2016 • 0 answers